# SDR TAOA089501

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Emergency Lights
- Component: Grimes
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT CEILING OVERWING AND AT AFT OF LIFE RAFT COMPARTMENT FOUND INOPERABLE.  REPLACED BATTERY PACKS FOR EMERGENCY LIGHTS - OPS CK OK.  (X)
